# SDR DALA2021082304945

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,626 hours, 15,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 RH 314 CRX PANEL CUTOUT FWD EDGE FOUND SKIN AND PLATE CHAFED. CORRECTIVE ACTION: REPAIRED PER SRM 53-00-01. (LP 1921612)
